Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 31, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 4, 2007, 2:12 PM EST for 26 counties in Georgia; 16 counties in Florida. It took effect at Mar 5, 2007, 10:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2007, 2:12 PM EST (19:12 UTC)
- In effect from
- Mar 5, 2007, 10:00 AM EST
- Expired
- Mar 5, 2007, 8:00 PM EST
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2680 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- -87 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 041912 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 212 PM EST SUN MAR 4 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ TODAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST TODAY FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT ON MONDAY AFTERNOON FOR THE SAME AREAS AS ABOVE AND ALSO FOR THE SAME REASONS... ...A FIRE WEATHER WATCH IS NOW IN EFFECT ON TUESDAY AFTERNOON FOR THE SAME AREAS AS ABOVE AND ALSO FOR THE SAME REASONS... .DISCUSSION...A STRONG AND DRY RIDGE OF HIGH PRESSURE WILL CONTINUE TO FUNNEL EXTREMELY DRY AIR INTO THE REGION THROUGH TUESDAY...WITH RED FLAG CONDITIONS EASILY REACHED OVER NORTH FLORIDA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA EACH DAY. OVER SOUTHEAST ALABAMA THE KBDI DROUGHT INDEX REMAINS TOO LOW FOR RED FLAG CRITERIA TO BE ATTAINED AT THIS TIME. AS THE RIDGE OF HIGH PRESSURE MOVES OFF THE EASTERN SEABOARD ON WEDNESDAY...LOW LEVEL MOISTURE WILL INCREASE ACROSS THE REGION. FLZ007-009>019-026>029-034-050100- /O.UPG.KTAE.FW.A.0028.070305T1600Z-070306T0100Z/ /O.NEW.KTAE.FW.W.0031.070305T1600Z-070306T0000Z/ /O.NEW.KTAE.FW.A.0029.070306T1600Z-070307T0000Z/ /O.CON.KTAE.FW.W.0030.000000T0000Z-070305T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 212 PM EST SUN MAR 4 2007 /112 PM CST SUN MAR 4 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ120>131-142>148-155>161-050100- /O.UPG.KTAE.FW.A.0028.070305T1600Z-070306T0000Z/ /O.NEW.KTAE.FW.W.0031.070305T1600Z-070306T0000Z/ /O.NEW.KTAE.FW.A.0029.070306T1600Z-070307T0000Z/ /O.CON.KTAE.FW.W.0030.000000T0000Z-070305T0100Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 212 PM EST SUN MAR 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
4 follow-up statements
000 WWUS82 KTAE 050136 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 836 PM EST SUN MAR 4 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA AND THE FLORIDA BIG BEND AND PANHANDLE FOR LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE SAME AREA FOR LOW RELATIVE HUMIDITY... .DISCUSSION...A VERY DRY AIRMASS WILL CONTINUE ACROSS THE REGION THROUGH TUESDAY...WITH RED FLAG CONDITIONS EASILY REACHED OVER NORTH FLORIDA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA EACH DAY. OVER SOUTHEAST ALABAMA THE KBDI DROUGHT INDEX REMAINS TOO LOW FOR RED FLAG CRITERIA TO BE MET AT THIS TIME. AS THE RIDGE OF HIGH PRESSURE MOVES OFF THE EASTERN SEABOARD ON WEDNESDAY...LOW LEVEL MOISTURE WILL INCREASE ACROSS THE REGION. FLZ007-009>019-026>029-034-GAZ120>131-142>148-155>161-051200- /O.CON.KTAE.FW.W.0031.070305T1600Z-070306T0000Z/ /O.CON.KTAE.FW.A.0029.070306T1600Z-070307T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 836 PM EST SUN MAR 4 2007 /736 PM CST SUN MAR 4 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA AND THE FLORIDA BIG BEND AND PANHANDLE FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE SAME AREA FOR LOW RELATIVE HUMIDITY... THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT BETWEEN 10 AM AND 11 AM EST (9 AM AND 10 AM CST)...THEN FALL BELOW 25 PERCENT BY EARLY AFTERNOON. THE RELATIVE HUMIDITY WILL REMAIN BELOW 25 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS MONDAY AFTERNOON. SIMILAR CONDITIONS ARE POSSIBLE ON TUESDAY...WHICH IS WHY A FIRE WEATHER WATCH HAS BEEN ISSUED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
000 WWUS82 KTAE 050825 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 325 AM EST MON MAR 5 2007 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM EST /9 AM CST/ TO 8 PM EST /7 PM CST/ TODAY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST TODAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR TUESDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA... .DISCUSSION...A VERY DRY AIRMASS WILL CONTINUE ACROSS THE REGION THROUGH TUESDAY...WITH RED FLAG CONDITIONS EASILY REACHED OVER NORTH FLORIDA AND SOUTH GEORGIA EACH DAY. OVER SOUTHEAST ALABAMA THE KBDI REMAINS TOO LOW FOR RED FLAG CRITERIA TO BE MET AT THIS TIME. IT SHOULD REMAIN DRY ENOUGH FOR RED FLAG CONDITIONS TO BE REALIZED IN NORTH FLORIDA AGAIN ON WEDNESDAY AND POSSIBLY THURSDAY AS WELL. AS THE RIDGE OF HIGH PRESSURE MOVES OFF THE EASTERN SEABOARD...LOW LEVEL MOISTURE WILL GRADUALLY INCREASE ACROSS THE REGION WITH SLIGHT CHANCES FOR RAIN RETURNING TO THE FORECAST BY FRIDAY. FLZ007-009>019-026>029-034-052030- /O.EXT.KTAE.FW.W.0031.070305T1500Z-070306T0100Z/ /O.CON.KTAE.FW.A.0029.070306T1600Z-070307T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 325 AM EST MON MAR 5 2007 /225 AM CST MON MAR 5 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM EST /9 AM CST/ THIS MORNING TO 8 PM EST /7 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE RED FLAG WARNING IS IN EFFECT DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ120>131-142>148-155>161-052030- /O.EXT.KTAE.FW.A.0029.070306T1700Z-070306T2300Z/ /O.CON.KTAE.FW.W.0031.070305T1600Z-070306T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 325 AM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT TUESDAY AFTERNOON... THE RED FLAG WARNING IS IN EFFECT DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
000 WWUS82 KTAE 051951 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 251 PM EST MON MAR 5 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ TONIGHT FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST TONIGHT FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST /10 AM CST/ TUESDAY MORNING THROUGH 7 PM EST /6 PM CST/ TUESDAY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST TUESDAY THROUGH 6 PM EST TUESDAY EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT WEDNESDAY AFTERNOON FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...THE RED FLAG WARNING FOR TODAY HAS ALREADY VERIFIED ACROSS OUR FLORIDA ZONES AND IS WELL ON ITS WAY TO VERIFYING IN GEORGIA AS WELL. THE CURRENT DRY AIRMASS WILL PERSIST ACROSS THE REGION TOMORROW WITH RED FLAG CONDITIONS EXPECTED IN OUR FLORIDA AND GEORGIA ZONES...WHILE THE KBDI REMAINS FAR TOO LOW FOR RED FLAG CONDITIONS TO OCCUR IN SOUTHEAST ALABAMA. THOUGH AN INCREASE IN LOW LEVEL MOISTURE IS EXPECTED ON WEDNESDAY...RED FLAG CONDITIONS WILL STILL BE POSSIBLE ACROSS INLAND PORTIONS OF OUR FLORIDA ZONES. AS THE RIDGE MOVES OFF TO THE EAST LOW LEVEL MOISTURE IS EXPECTED TO INCREASE WITH A SLIGHT CHANCE FOR RAIN RETURNING TO THE AREA BY FRIDAY. FLZ007-009>011-013-016>019-026>029-034-060100- /O.UPG.KTAE.FW.A.0029.070306T1600Z-070307T0000Z/ /O.NEW.KTAE.FW.W.0032.070306T1600Z-070307T0000Z/ /O.NEW.KTAE.FW.A.0030.070307T1800Z-070308T0000Z/ /O.CON.KTAE.FW.W.0031.000000T0000Z-070306T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 251 PM EST MON MAR 5 2007 /151 PM CST MON MAR 5 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-060100- /O.UPG.KTAE.FW.A.0029.070306T1600Z-070307T0000Z/ /O.NEW.KTAE.FW.W.0032.070306T1600Z-070307T0000Z/ /O.CON.KTAE.FW.W.0031.000000T0000Z-070306T0100Z/ BAY-GULF-FRANKLIN- 251 PM EST MON MAR 5 2007 /151 PM CST MON MAR 5 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-060100- /O.UPG.KTAE.FW.A.0029.070306T1700Z-070306T2300Z/ /O.NEW.KTAE.FW.W.0032.070306T1700Z-070306T2300Z/ /O.CON.KTAE.FW.W.0031.000000T0000Z-070306T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 251 PM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ MANNING
000 WWUS82 KTAE 060010 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 710 PM EST MON MAR 5 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST /10 AM CST/ TUESDAY MORNING THROUGH 7 PM EST /6 PM CST/ TUESDAY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST TUESDAY THROUGH 6 PM EST TUESDAY EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT WEDNESDAY AFTERNOON FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...THE CURRENT DRY AIRMASS WILL PERSIST ACROSS THE REGION TUESDAY WITH RED FLAG CONDITIONS EXPECTED IN OUR FLORIDA AND GEORGIA ZONES...WHILE THE KBDI REMAINS FAR TOO LOW FOR RED FLAG CONDITIONS TO OCCUR IN SOUTHEAST ALABAMA. THOUGH AN INCREASE IN LOW LEVEL MOISTURE IS EXPECTED ON WEDNESDAY...RED FLAG CONDITIONS WILL STILL BE POSSIBLE ACROSS INLAND PORTIONS OF OUR FLORIDA ZONES. AS THE RIDGE MOVES OFF TO THE EAST...LOW LEVEL MOISTURE IS EXPECTED TO INCREASE WITH A SLIGHT CHANCE FOR RAIN RETURNING TO THE AREA BY FRIDAY. GAZ120>131-142>148-155>161-061230- /O.EXP.KTAE.FW.W.0031.000000T0000Z-070306T0000Z/ /O.CON.KTAE.FW.W.0032.070306T1700Z-070306T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 710 PM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>019-026>029-034-061230- /O.CON.KTAE.FW.W.0031.000000T0000Z-070306T0100Z/ /O.CON.KTAE.FW.W.0032.070306T1600Z-070307T0000Z/ /O.CON.KTAE.FW.A.0030.070307T1800Z-070308T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 710 PM EST MON MAR 5 2007 /610 PM CST MON MAR 5 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-061230- /O.CON.KTAE.FW.W.0031.000000T0000Z-070306T0100Z/ /O.CON.KTAE.FW.W.0032.070306T1600Z-070307T0000Z/ BAY-GULF-FRANKLIN- 710 PM EST MON MAR 5 2007 /610 PM CST MON MAR 5 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 4, 9:45 AM EST, 4 hours 27 minutes earlier.
Area forecast discussion, Mar 4, 9:45 AM EST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EST SUN MAR 4 2007
.SYNOPSIS...
14Z WATER VAPOR AND H4 RUC ANALYSIS SHOW AN EASTERN TROUGH/WESTERN
RIDGE CONFIGURATION TO THE UPPER PATTERN ACROSS THE CONUS. THE
EASTERN TROUGH IS RATHER STRETCHED OUT WITH THE MAIN AXIS FROM THE
NORTHEAST TO THE MID-ATLANTIC REGION AND THEN SOUTHWEST INTO THE
LOWER MISSISSIPPI VALLEY AND TEXAS. AT THE SURFACE...HIGH PRESSURE
CENTERED TO OUR WEST CONTINUES TO NOSE EAST INTO THE REGION. WEAK
COLD FRONT HAS MADE AN UNEVENTFUL PASSAGE ACROSS THE CWA THIS
MORNING BRINGING A BIT STRONGER NORTHERLY FLOW AND EVEN DRIER LOW
LEVEL AIRMASS TO THE REGION.
&&
.DISCUSSION...
AS MENTIONED ABOVE...COLD FRONT HAS PASSES SOUTH INTO THE COASTAL
WATERS THIS MORNING WITH VERY DRY LOW LEVEL AIR NOW FILTERING INTO
THE CWA FROM THE NORTH AND NORTHWEST. THIS DRY AIR WILL COMBINE WITH
TEMPERATURES RISING THROUGH THE 50S LATE THIS MORNING AND EARLY
AFTERNOON TO RESULT IN WIDESPREAD RED FLAG CONDITIONS FOR SOUTHWEST
AND SOUTH-CENTRAL GEORGIA AND DOWN INTO ALL OF OUR FLORIDA ZONES.
THIS LOOKS TO BE A THEME FOR BOTH MONDAY AND TUESDAY AS WELL...WITH
THE DRY AIR REMAINING IN PLACE AND TEMPERATURES SLOWLY CLIMBING BACK
INTO THE LOWER 70S.
EXERCISE CAUTION CONDITIONS WERE HIGHLIGHTED IN THE COASTAL FORECAST
FOR BOTH THE NEARSHORE AND OFFSHORE LEGS. AS THE COLDFRONT HAS BEEN
CROSSING THE WATERS THIS MORNING WINDS HAVE COME UP TO AROUND
ADVISORY LEVEL AND GUSTS ABOVE ADVISORY LEVELS. WILL UPDATE TO SMALL
CRAFT ADVISORY FOR WINDS FOR THE REMAINDER OF THE DAY...THEN BACK
DOWN TO CAUTION FOR THE EVENING AS HIGH PRESSURE PUSHES CLOSER TO
THE WATERS. WITH THE OFFSHORE FLOW...SEAS SHOULD REMAIN BELOW
ADVISORY LEVELS ACROSS ALL LEGS THROUGH THE AFTERNOON.
MAIN CONCERN WITH THIS FORECAST PACKAGE WILL CONTINUE TO BE THE
CHANCE FOR SUB-FREEZING TEMPERATURES ACROSS PORTIONS OF THE FORECAST
AREA AFTER MIDNIGHT TONIGHT. LATEST GUIDANCE CONTINUES TO INDICATE
NORMALLY COLDER LOCATIONS REACHING THE UPPER 20S FOR A SHORT TIME
TOWARD SUNRISE MONDAY. THE QUESTION WILL REMAIN HOW FAST THE LOW
LEVELS DECOUPLE AND ALLOW THE WINDS TO SUBSIDE. AT THIS POINT WILL
BE KEEPING THE THEME OF LAST NIGHTS FORECAST OF A SLOWER DECLINE IN
TEMPERATURES THIS EVENING AS WINDS/MIXING REMAIN UP. WITH THIS
SCENARIO...TEMPERATURES WILL LIKELY ONLY GO BELOW FREEZING FOR 2 TO
4 HOURS VERY LATE TONIGHT AND EARLY MONDAY MORNING.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL FOR THE ENTIRE TAF PERIOD WITH ONLY A
FEW WISPS OF CIRRUS FROM TIME TO TIME. WINDS WILL BE A BIT GUSTY
(GENERALLY 10 TO 15 KNOTS) THIS AFTERNOON...BUT WILL DECREASE TOWARD
SUNSET THIS EVENING.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
RED FLAG WARNING FROM 12 PM TO 6 PM EST THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FIRE WEATHER WATCH MONDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 11 AM EST /10 AM CST/ THIS MORNING TO 8
PM EST /7 PM CST/ THIS EVENING FOR THE FOLLOWING ZONES:
BAY...CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY ALL LEGS UNTIL 5 PM EST / 4 PM CST THIS
AFTERNOON.
&&
MROCZKAHazardous weather outlook, Mar 4, 5:42 AM EST, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 542 AM EST SUN MAR 4 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-051045- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 542 AM EST SUN MAR 4 2007 /442 AM CST SUN MAR 4 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO SEVERE WEATHER IS EXPECTED. IN THE WAKE OF A DRY COLD FRONT...BREEZY AND DRY CONDITIONS WILL DEVELOP ACROSS THE REGION TODAY THAT WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT MAY DEVELOP. LATER TONIGHT...HIGH PRESSURE WILL SETTLE OVER THE REGION AND CREATE CLEAR SKIES AND NEAR CALM WINDS. THIS WILL ALLOW TEMPERATURES TO DIP BELOW FREEZING ACROSS INLAND AREAS TOWARD MORNING. A LIGHT FREEZE IS POSSIBLE WITH MINIMUM TEMPERATURES IN THE UPPER 20S TO NEAR 30 DEGREES AWAY FROM THE COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED. HIGH PRESSURE WILL REMAIN IN CONTROL OF THE REGION UNTIL THURSDAY WHEN A WEAK DISTURBANCE WILL PROVIDE FOR A CHANCE OF SHOWERS. THE NEXT COLD FRONT WILL APPROACH THE REGION ON SATURDAY...BUT AT THIS TIME ONLY ISOLATED THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 11:18 PM EST | Freeze Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 16 hr |
| Mar 4, 2:12 PM EST | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 25 hr |
| Mar 4, 2:55 PM EST | Freeze Warning | TAE | Baker, Calhoun, Clay, Decatur, Dougherty, Early and 8 more | 17 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.